# SDR VNAA2014102700012

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 26,051 hours, 26,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, LBL 18 VERTICAL POST AND OTBD SIDES HAVE INDICATION NOTED IN AFT RADIUS AT WL 69 FAILED NDT INSPECTION.  REPLACED IAW 51-40-11& 51-42-06.
